# SDR DHL2002743008

- Difficulty date: July 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENG DET CIRCUIT GROUND LIGHT ON.  DEFERRED NR 3 ENG FIRE DETECTOR GROUND FAULT LIGHT PER MEL 26-9-1 CAT C.  FOUND AND CORRECTED ELEMENT CONNECTION ON STRUT ON ENG NR 3 NOW OK PER M/M 26124.
